Emergence of waves in a nonlinear convection-reaction-diffusion equation

Shoshana Kamin*, Philip Rosenau

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In this work we prove that for some class of initial data the solution of the Cauchy problem ut = (um)xx + a(u m)x + u(1 - um-1), x ∈ ℝ, t > 0 u(0, x) = u0(x), u0(x) ≥ 0 approaches the travelling solution, spreading either to the right or to the left, or two travelling waves moving in opposite directions.

Original languageEnglish
Pages (from-to)251-272
Number of pages22
JournalAdvanced Nonlinear Studies
Issue number3
StatePublished - Aug 2004


  • Asymptotic behaviour of solutions
  • Nonlinear diffusion
  • Travelling waves


Dive into the research topics of 'Emergence of waves in a nonlinear convection-reaction-diffusion equation'. Together they form a unique fingerprint.

Cite this